# SDR SIMA20140211005

- Difficulty date: February 11, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 10,035 hours, 6,372 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0697
- Condition: Faulty
- Location: Nlg Stering
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

S132 STEERING INOPERATIVE.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE STEERING MANIFOLD IAW CRJ 700 AMM 32-51-50.  LEAK CHECK, OPS CHECK AND BITE TEST GOOD.
